| Model Number |
02.12.E0411FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
05/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had knee stiffness in the knee and the cause of the stiffness is unknown.At about 10 months post primary the surgeon performed a synovectomy and downsized the liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22 may 2025: lot 2335813: (b)(4) items manufactured and released on 19-sep-2023.Expiration date: 2028-09-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.